# SDR QXEA2018052200184

- Difficulty date: May 22, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 40,630 hours, 42,635 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Part number: C1486562
- Part serial: 1171
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 26,583 hours, 28,256 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION ILLUMINATED DURING DESCENT.  RESET DID NOT SOLVE THE PROBLEM.  REMOVED FROM SERVICE.  CHECKED CDS FOR FAULT CODES.  NO FAULT CODES NOTED IN HISTORY.   PERFORMED AN OPS CHECK IAW AMM 27-50-00-710-801.  OPS TESTED GOOD.  FLAP CAUTION DID NOT ILLUMINATE. NO CDS FAULTS.   AS PRECAUTION,  REMOVED AND REPLACED THE FPU IAW IAW AMM 27-52-01-000-801/-400-801. FUNCTIONAL TESTED GOOD AND LEAK TESTED GOOD. NO LEAKS. AIRCRAFT RETURNED TO SERVICE.
